Show simple item record

contributor authorA. F. D’Souza
date accessioned2017-05-09T01:18:17Z
date available2017-05-09T01:18:17Z
date copyrightJune, 1972
date issued1972
identifier issn0021-8936
identifier otherJAMCAV-25961#438_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/158057
description abstractThe stability of a basic stationary motion is investigated. The problem is posed as an initial boundary-value problem of partial differential equations in the perturbations. The spectral representation of the Green’s function matrix for the linearized problem is obtained and employed to generate a generalized energy function which is then used for the stability investigation of linearized and certain nonlinear problems. The results are applied to the stability of linearized aerodynamic panel flutter problem and to a nonlinear equation with conic nonlinearity.
publisherThe American Society of Mechanical Engineers (ASME)
titleOn the Stability of Continuous Media
typeJournal Paper
journal volume39
journal issue2
journal titleJournal of Applied Mechanics
identifier doi10.1115/1.3422697
journal fristpage438
journal lastpage444
identifier eissn1528-9036
keywordsStability
keywordsMotion
keywordsFlutter (Aerodynamics)
keywordsBoundary-value problems
keywordsNonlinear equations AND Partial differential equations
treeJournal of Applied Mechanics:;1972:;volume( 039 ):;issue: 002
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record